# SDR TWAA0012103

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 13,337 hours, 6,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 100505203
- Condition: Discharged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 2 CABIN DOOR SLIDE PRESSURE WAS LOW.  REPLACED THE SLIDE.  CHECK-C7-13-00 MCI.
